# SDR DALA13034150905

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 69,357 hours, 53,405 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Nozzle
- Condition: Failed
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED FLIGHT AFTER SMOKE AND A BURNING ODORS WERE NOTED IN THE CABIN AND COCKPIT.  LT PACK TURBINE NOZZLE AND PNEUMATIC PRESSURE REGULATOR BAD AND REPLACED.  PERFORMED DUCT BURNOUT.  OPS CHECKED OK AND NO FURTHER SMOKE OR FUMES WERE NOTED.
